Alert archive / California / Gale Watches in 2011
Gale Watch 35, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Dec 1, 2011, 3:22 AM PST. It took effect at Dec 2, 2011, 5:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 1, 2011, 3:22 AM PST (11:22 UTC)
- In effect from
- Dec 2, 2011, 5:00 AM PST
- Expired
- Dec 1, 2011, 2:20 PM PST
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
138 WHUS76 KEKA 011122 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 322 AM PST THU DEC 1 2011 ...GALE CONDITIONS ACROSS THE OUTER WATERS POSSIBLE AGAIN FRIDAY AND SATURDAY... PZZ470-475-011930- /O.CAN.KEKA.GL.W.0036.000000T0000Z-111201T1400Z/ /O.EXB.KEKA.SC.Y.0099.000000T0000Z-111202T1300Z/ /O.NEW.KEKA.GL.A.0035.111202T1300Z-111203T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 322 AM PST THU DEC 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PST FRIDAY... ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PST FRIDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON. * WINDS...NORTH WINDS WILL 15 TO 25 KT WILL CONTINUE TODAY AND TONIGHT. TONIGHT WINDS WILL INCREASE TO 20 TO 30 KT. GUSTS TO 35 KT ARE POSSIBLE TOWARDS MORNING ON FRIDAY. WINDS OF 25 TO 35 KT ARE EXPECTED FRIDAY AND SATURDAY. * WAVES...MIXED SEAS ARE EXPECTED TODAY AND TONIGHT WITH A FRESH NW SWELL OF 9 TO 11 FT AT 11 SECONDS AND A LONGER PERIOD NW SWELL OF 2 TO 3 FT AT 15 SECONDS. LATE TONIGHT INTO FRIDAY THE WAVES WILL BE DOMINATED BY STEEP SHORT PERIOD WAVES PEAKING AROUND 17 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-011930- /O.EXT.KEKA.SC.Y.0099.000000T0000Z-111203T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 322 AM PST THU DEC 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST SATURDAY. * WINDS...NORTH WINDS WILL CONTINUE FROM 10 TO 20 KT TODAY AND BEGIN TO INCREASE TO 15 TO 25 KT TONIGHT. THESE WILL CONTINUE TO INCREASE INTO THE WEEKEND PEAKING AROUND 35 KT FRIDAY NIGHT. * WAVES...NORTHWEST SWELL 9 TO 11 FT FT AT 10 SECONDS IS EXPECTED TO SUBSIDE TO 7 TO 9 FT TONIGHT. WIND WAVES AND FRESH SWELL ARE EXPECTED TO INCREASE AS THE WINDS PICK UP TONIGHT PEAKING AROUND 14 FT FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-011930- /O.EXT.KEKA.SC.Y.0099.000000T0000Z-111201T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 322 AM PST THU DEC 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WAVES...MIXED SEAS ARE EXPECTED TODAY AND TONIGHT WITH A FRESH NW SWELL OF 9 TO 11 FT AT 11 SECONDS AND A LONGER PERIOD NW SWELL OF 2 TO 3 FT AT 15 SECONDS. THE FRESH SWELL WILL SLOWLY DIMINISH THROUGH THE DAY TODAY TO AROUND 6 TO 8 FT AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
2 follow-up statements
315 WHUS76 KEKA 011639 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 839 AM PST THU DEC 1 2011 ...GALE CONDITIONS ACROSS THE OUTER WATERS POSSIBLE AGAIN FRIDAY AND SATURDAY... PZZ450-020045- /O.EXT.KEKA.SC.Y.0099.000000T0000Z-111203T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 839 AM PST THU DEC 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST SATURDAY. * WAVES...MIXED SEAS ARE EXPECTED TODAY AND TONIGHT WITH A FRESH NW SWELL OF 9 TO 11 FT AT 11 SECONDS AND A LONGER PERIOD NW SWELL OF 2 TO 3 FT AT 15 SECONDS. THE FRESH SWELL WILL SLOWLY DIMINISH ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-020045- /O.CON.KEKA.SC.Y.0099.000000T0000Z-111202T1300Z/ /O.CON.KEKA.GL.A.0035.111202T1300Z-111203T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 839 AM PST THU DEC 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PST FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PST FRIDAY. A GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON. * WINDS...NORTH WINDS WILL 15 TO 25 KT WILL CONTINUE TODAY AND TONIGHT. TONIGHT WINDS WILL INCREASE TO 20 TO 30 KT. GUSTS TO 35 KT ARE POSSIBLE TOWARDS MORNING ON FRIDAY. WINDS OF 25 TO 35 KT ARE EXPECTED FRIDAY AND SATURDAY. * WAVES...MIXED SEAS ARE EXPECTED TODAY AND TONIGHT WITH A FRESH NW SWELL OF 9 TO 11 FT AT 11 SECONDS AND A LONGER PERIOD NW SWELL OF 2 TO 3 FT AT 15 SECONDS. LATE TONIGHT INTO FRIDAY THE WAVES WILL BE DOMINATED BY STEEP SHORT PERIOD WAVES PEAKING AROUND 17 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-020045- /O.CON.KEKA.SC.Y.0099.000000T0000Z-111203T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 839 AM PST THU DEC 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY. * WINDS...NORTH WINDS WILL CONTINUE FROM 10 TO 20 KT TODAY AND BEGIN TO INCREASE TO 15 TO 25 KT TONIGHT. THESE WILL CONTINUE TO INCREASE INTO THE WEEKEND PEAKING AROUND 35 KT FRIDAY NIGHT. * WAVES...NORTHWEST SWELL 9 TO 11 FT FT AT 10 SECONDS IS EXPECTED TO SUBSIDE TO 7 TO 9 FT TONIGHT. WIND WAVES AND FRESH SWELL ARE EXPECTED TO INCREASE AS THE WINDS PICK UP TONIGHT PEAKING AROUND 14 FT FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
719 WHUS76 KEKA 012220 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 220 PM PST THU DEC 1 2011 PZZ470-475-021215- /O.CAN.KEKA.SC.Y.0099.000000T0000Z-111202T1300Z/ /O.UPG.KEKA.GL.A.0035.111202T1300Z-111203T2300Z/ /O.NEW.KEKA.GL.W.0037.111202T1300Z-111203T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 220 PM PST THU DEC 1 2011 ...GALE WARNING IN EFFECT FROM 5 AM FRIDAY TO 3 PM PST SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 AM FRIDAY TO 3 PM PST SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTH WINDS WILL 15 TO 25 KT WILL CONTINUE TODAY AND TONIGHT. TONIGHT WINDS WILL INCREASE TO 20 TO 30 KT. GUSTS TO 35 KT ARE POSSIBLE TOWARDS MORNING ON FRIDAY. WINDS OF 25 TO 35 KT ARE EXPECTED FRIDAY AND SATURDAY. * WAVES...MIXED SEAS ARE EXPECTED TODAY AND TONIGHT WITH A FRESH NW SWELL OF 9 TO 11 FT AT 11 SECONDS AND A LONGER PERIOD NW SWELL OF 2 TO 3 FT AT 15 SECONDS. LATE TONIGHT INTO FRIDAY THE WAVES WILL BE DOMINATED BY STEEP SHORT PERIOD WAVES PEAKING AROUND 17 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-021215- /O.CON.KEKA.SC.Y.0099.000000T0000Z-111203T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 220 PM PST THU DEC 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY. * WINDS...NORTH WINDS WILL CONTINUE FROM 10 TO 20 KT TODAY AND BEGIN TO INCREASE TO 15 TO 25 KT TONIGHT. THESE WILL CONTINUE TO INCREASE INTO THE WEEKEND PEAKING AROUND 35 KT FRIDAY NIGHT. * WAVES...NORTHWEST SWELL 9 TO 11 FT FT AT 10 SECONDS IS EXPECTED TO SUBSIDE TO 7 TO 9 FT TONIGHT. WIND WAVES AND FRESH SWELL ARE EXPECTED TO INCREASE AS THE WINDS PICK UP TONIGHT PEAKING AROUND 14 FT FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-021215- /O.CON.KEKA.SC.Y.0099.000000T0000Z-111203T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 220 PM PST THU DEC 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY. * WAVES...MIXED SEAS ARE EXPECTED TODAY AND TONIGHT WITH A FRESH NW SWELL OF 9 TO 11 FT AT 11 SECONDS AND A LONGER PERIOD NW SWELL OF 2 TO 3 FT AT 15 SECONDS. THE FRESH SWELL WILL SLOWLY DIMINISH ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Nov 30, 3:15 PM PST, 12 hours 7 minutes earlier.
Area forecast discussion, Nov 30, 3:15 PM PST, 12 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 315 PM PST WED NOV 30 2011 .SYNOPSIS...DRY AND MOSTLY CLEAR WEATHER WILL PREVAIL THROUGH THE WEEKEND AS A RIDGE ALOFT REMAINS OFFSHORE. BREEZY NORTH AND NORTHEAST WINDS ARE EXPECTED OVER THE MOUNTAINS TONIGHT THROUGH THURSDAY. && .DISCUSSION...AN UPPER LEVEL SHORT-WAVE WAS DROPPING INTO THE GREAT BASIN WHILE A RIDGE WAS BUILDING INTO THE PAC NW. THIS HAS RESULTED IN A SIGNIFICANT INCREASE IN PRESSURE GRADIENTS ACROSS THE FORECAST AREA TODAY. BLUSTERY NORTHEAST WINDS ACROSS THE UPPER ELEVATIONS WILL PEAK TONIGHT INTO THU MORNING AS A SPEED MAX ROUNDS THE BACKSIDE OF THE UPPER LOW. THE STRONGEST WINDS WILL BE ALONG THE RIDGES AND EXPOSED AREAS ABOVE 2000 FT FROM THE KING RANGE AND SOUTHFORK MOUNTAINS. MAGNITUDES WILL APPROACH 50 MPH...BUT WITH LIMITED AREAL COVERAGE ABOVE 2000 FT TO WARRANT AN ADVISORY. THE VALLEYS WILL DECOUPLE TONIGHT AND REMAIN LIGHT OR GO CALM. CALM WINDS IN THE VALLEYS, CLEAR SKIES AND A DRYING AIR MASS WILL ALLOW FOR EXCEPTIONAL RADIATIONAL COOLING TONIGHT. EXPECT PATCHES OF FROST ALONG THE COAST AND ADJACENT RIVER VALLEYS. COOL AND CRISP MORNINGS WILL LIKELY BE THE RULE FOR THE NEXT SEVERAL DAYS AS THE OFFSHORE FLOW PATTERN PERSISTS. THE UPPER LEVEL RIDGE WILL HOLD OFFSHORE THROUGH THE WEEKEND WITH MINOR SHORT-WAVE RIPPLES RIDING OVER IT FROM TIME TO TIME. THESE SHORT-WAVES WILL HAVE VERY LITTLE AFFECT ON SENSIBLE WEATHER OTHER THAN A FEW MID AND HIGH CLOUDS FROM TIME TO TIME. GFS AND ECMWF WERE TRENDING TOWARDS GRADUALLY WEAKENING THE RIDGE ALOFT EARLY NEXT WEEK WITH ROBUST BUT DRY NW FLOW DEVELOPING BY MID WEEK. THE INCREASE IN NW FLOW ALOFT SHOULD BRING AN INCREASE IN CLOUDS TO THE N COAST AND ADJACENT RIVER VALLEYS AND VERY LITTLE IF ANY RAIN. && .AVIATION...MAINLY CLEAR SKIES CONTINUES ACROSS MUCH OF THE AREA. THE MAIN STORY WILL BE GUSTY NORTHERLY WINDS. GUSTS TO 25 KT ARE POSSIBLE THIS AFTERNOON IN THE KCEC AREA. TONIGHT EXPECT SKIES WILL STAY CLEAR AND THE NORTHERLY WINDS ARE EXPECTED TO DECREASE. && .MARINE...NORTHERLY WINDS IN PLACE ACROSS THE WATERS. A WEAK LOW PRESSURE SYSTEM MOVING ACROSS THE GREAT BASIN COMBINED WITH A HIGH PRESSURE SYSTEM ACROSS THE PACIFIC INCREASED THE PRESSURE GRADIENT. WINDS WILL PEAK THIS EVENING AND BEGIN TO DIMINISH OVERNIGHT TONIGHT. THE GALE WARNING CONTINUES FOR THE OUTER WATERS ENDING AT 6 AM THURSDAY MORNING. SCA WILL LIKELY BE NEEDED ACROSS THE OUTER WATERS ONCE CONDITIONS DROP BELOW GALE THURSDAY MORNING. THE HIGH PRESSURE OVER THE PACIFIC BEGINS TO MOVE NORTHWARD WHILE HIGH PRESSURE BUILDS IN OVER THE GREAT BASIN. IN ADDITION A THERMAL TROUGH POKES ITS NOSE NORTHWARD ALONG THE COAST FRIDAY. THIS WILL TIGHTEN UP THE PRESSURE GRADIENT ONCE AGAIN LIKELY BRINGING GALE CONDITIONS TO THE OUTER WATERS. NORTHERLY SWELL CURRENTLY BEING SHOWN ON THE BUOYS IN THE NORTHERN WATERS IS EXPECTED TO DIMINISH TONIGHT. THURSDAY ANOTHER NW SWELL IS EXPECTED TO BEGIN TO BUILD IN. THIS SWELL IS PROGGED TO BE AROUND 8 TO 10 FT AT 15 SECONDS FRIDAY MORNING BEFORE GRADUALLY SUBSIDING INTO THE WEEKEND. WIND WAVES ARE EXPECTED TO BUILD ONCE AGAIN ON FRIDAY INTO FRIDAY NIGHT IN ASSOCIATION WITH THE NEAR GALE TO GALE FORCE WINDS. && .EKA WATCHES/WARNINGS/ADVISORIES...SMALL CRAFT ADVISORY UNTIL 3 AM PST THURSDAY PZZ450. GALE WARNING UNTIL 6 AM PST THURSDAY PZZ470. SMALL CRAFT ADVISORY UNTIL 6 AM PST THURSDAY PZZ455. GALE WARNING UNTIL 6 AM PST THURSDAY PZZ475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Nov 30, 4:40 AM PST, 22 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 440 AM PST WED NOV 30 2011 CAZ001>004-076-011245- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 440 AM PST WED NOV 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NORTH AND NORTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 35 MPH TODAY. LOCAL GUSTS UP TO 45 MPH AREA POSSIBLE ACROSS EXPOSED AREAS AND MOUNTAIN RIDGES ABOVE 2000 FTTONIGHT INTO THU MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. GUSTY NORTHEAST AND EAST WINDS WILL CONTINUE...MAINLY ABOVE 2000 FEET...THROUGH THU MORNING THEN GRADUALLY DIMINISH THU AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 2:20 PM PST | Gale Warning | EKA | 49 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.